# SDR YENA2023062700738

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,106 hours, 28,350 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1279, LAS-LAX. 'THE AFT FLIGHT ATTENDANTS REPORTED A DIRTY SOCK SMELL AND FEELING NAUSEOUS. THE SMELL WAS IN AFT A/C. IT BEGAN ON DESCENT / APPR AND DISSIPATED BEFORE LANDING. MODERATE NAUSEOUS SMELL FOR 5-6 MINS. UNKNOWN SOURCE; REF INFO NOTICE 2017-T015J. SECTION A, ISOLATED TO TYPE 10 (A) 1C PER TSM 05-50-00-810-005. PERFORMED ECS DECOM USING ENGINE # 1 & #2 & APU. NO ODOR WAS NOTED. THE AIRCRAFT IS OK FOR SERVICE.'
